# SDR CA160225004

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 29,111 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Stab Trim
- Part time: 27,646 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW DID AN AIR TURNBACK DUE TO A STABILIZER OUT OF TRIM LIGHT ILLUMINATING. FIM 27-41 WAS CARRIED OUT AND THE STABILIZER MOTOR HAD FAILED.  MAINTENANCE REPLACED THE MOTOR IAW AMM 27-41-71.  TESTED SERVICEABLE.
